MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME REVOLVE; STEREOTACTIC PROBE - NON-GLASS FALCON - CE

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME REVOLVE; STEREOTACTIC PROBE - NON-GLASS FALCON - CE
Model Number MST1012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, metal shards were retained within the patient after completion of the biopsy.The shards are seen post-maker placement on both cranial caudal and mediolateral oblique post-films.In the mammography slices, they are seen on the 3rd and 6th slices.The shards are not in the biopsy cavity but on the superficial skin surface.The problem occurred during the procedure.The procedure was completed with the reported mst1012.
 
Additional Manufacturer Narrative
The st probe (along with its integrated components: specimen management system and vacuum tube set) is a sterile, single-patient use device that may be used with imaging guidance to excise a tissue sample for diagnosis.The probe is designed to be loaded onto the st holster.The probe consists of an outer needle shaft and an inner cutter in a distal sample aperture.The sample aperture can be rotated to the desired orientation using either the probe's aperture rotation thumbwheel or the st holster aperture rotation knobs.According to the reporter, metal shards were retained within the patient after completion of the biopsy.The shards are seen post-maker placement on both cranial caudal and mediolateral oblique post-films.In the mammography slices, they are seen on the 3rd and 6th slices.The shards are not in the biopsy cavity but on the superficial skin surface.The problem occurred during the procedure.The procedure was completed with the reported mst1012.There was no medical intervention/surgery to treat the patient.The metal shards were not removed from the patient.The metal shards were only viewed on mammography.The mst1012 was received for evaluation.The probe was received along with 2 hemostats and a scalpel.Mammotome is not the manufacturer of the hemostats nor scalpel.The needle and cutter that would interact with the patient were examined by naked eye for signs of abrasions/damage/gouges/ or anything that would indicate sloughing of metal material to cause shards.None were observed with naked eye.As an additional measure the needle and cutter were examined under microvu at high resolution magnification.No signs of abrasions/damage/gouges/ or anything that would indicate sloughing of metal material to cause shards.The most probable root cause was not found to be related to the mammotome device.

Brand Name
MAMMOTOME REVOLVE
Common Device Name
STEREOTACTIC PROBE - NON-GLASS FALCON - CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key21287177
Report Number3008492462-2025-00004
Device Sequence Number12720350
Product Code KNW
UDI-Device Identifier00841911102731
UDI-Public(01)00841911102731(10)F12436506D(17)270911
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMST1012
Device Catalogue NumberCA000399017
Device Lot NumberF12436506D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown